# SDR REXA201200124

- Difficulty date: January 15, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 20,874 hours, 18,514 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Condition: Damaged
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION MSG AT 0 DEG ON APPROACH.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H) (6) (I) AMOC DATED MARCH 27, 2009, TR #27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD 27-052G.  FOUND LT NR 3 FLEX SHAFT AND RT NR 4 FLEX SHAFT DAMAGED.
